Alert archive / Georgia / Freeze Warnings in 2018
Freeze Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 14, 2018, 10:32 AM EDT for 88 counties in Georgia. It took effect at Mar 15, 2018, 5:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2018, 10:32 AM EDT (14:32 UTC)
- In effect from
- Mar 15, 2018, 5:00 AM EDT
- Expired
- Mar 15, 2018, 10:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 88 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252 WWUS72 KFFC 141432 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1032 AM EDT Wed Mar 14 2018 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-142245- /O.UPG.KFFC.FZ.A.0005.180315T0900Z-180315T1400Z/ /O.NEW.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 1032 AM EDT Wed Mar 14 2018 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT THURSDAY... The National Weather Service in Peachtree City has issued a Freeze Warning, which is in effect from 5 AM to 10 AM EDT Thursday. * Temperatures...Low 30s Thursday morning. * Locations...Much of north and central Georgia. * Timing...Freeze Warning in effect Thursday morning. * Impacts...Freezing temperatures could damage early spring vegetation and pose a threat to outdoor pets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
4 follow-up statements
737 WWUS72 KFFC 141917 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 317 PM EDT Wed Mar 14 2018 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150330- /O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 317 PM EDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 10 AM EDT THURSDAY... * Temperatures...Upper 20s and low 30s. * Locations...North and central Georgia. * Timing...Freeze Warning in effect Thursday morning. * Impacts...Freezing temperatures could damage early spring vegetation and pose a threat to outdoor pets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
036 WWUS72 KFFC 150210 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1010 PM EDT Wed Mar 14 2018 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- /O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 1010 PM EDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 10 AM EDT THURSDAY... * Temperatures...Upper 20s and low 30s. * Locations...North and central Georgia. * Timing...Freeze Warning in effect Thursday morning. * Impacts...Freezing temperatures could damage early spring vegetation and pose a threat to outdoor pets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
435 WWUS72 KFFC 150703 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 303 AM EDT Thu Mar 15 2018 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- /O.CON.KFFC.FZ.W.0005.180315T0900Z-180315T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 303 AM EDT Thu Mar 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * Temperatures...Upper 20s and low 30s. * Locations...North and central Georgia. * Timing...Through 10AM this morning. * Impacts...Freezing temperatures could damage early spring vegetation and pose a threat to outdoor pets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
291 WWUS72 KFFC 151337 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 937 AM EDT Thu Mar 15 2018 GAZ001>005-011-012-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151445- /O.EXP.KFFC.FZ.W.0005.000000T0000Z-180315T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 937 AM EDT Thu Mar 15 2018 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Observations over the last hour have indicated that most all location are above freezing. Isolated locations right around freezing are expected to warm quite quickly above freezing in the next hour given abundant sunshine. Therefore have allowed the Freeze Warning to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 14, 7:44 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Mar 14, 7:44 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 744 AM EDT Wed Mar 14 2018 .PREV DISCUSSION... /Issued 406 AM EDT Wed Mar 14 2018/ SHORT TERM /Today through Thursday/... Sunny and breezy conditions are expected to continue today as the region remains in northwest flow. Have seen an increase in cloud cover and some very light returns over southern TN and far north GA this morning as strong upper level wave rotates into the state. Solutions continue to show enough low to mid-level moisture and strong enough forcing over far northeast Georgia to promote snow flurries this morning and have continued mention of the winter precip through 12Z today. No accumulations are expected at this time. Northwest flow continues to usher a drier and cooler air mass into the area, with today expected to be the coldest day for the remainder of the week. A Freeze Warning remains in place for much of north Georgia for this morning given the expected sub-freezing temperatures. A Frost Advisory remains in effect for portions of central Georgia, south of the Freeze Warning, but at this time, expect only patchy frost at best given the overnight winds and associated atmospheric mixing. A Freeze Watch continues for Thursday morning, and have opted not to upgrade to a Warning at this time to avoid confusion with the current product headlines this morning. Winds today will be 10 to 15 mph with gusts to 25 mph, which remains below Wind Advisory criteria. These winds will, however, contribute to drying fuels and, combined with the expected relative humidity this afternoon, a concern for dangerous fire weather conditions. See the Fire Weather section below for additional thoughts. 31 LONG TERM /Thursday Night through Tuesday/... Dry conditions are expected for the first part of the extended forecast, but unsettled conditions return for the weekend into early next week. High pressure will shift to over the Florida peninsula early on in the forecast period, while a backdoor front begins to approach northern portions of GA. Moisture begins to pool along this backdoor frontal boundary by late Friday, with precip chances increasing across the far north. This backdoor front will slowly shift south across the CWFA through the weekend, before a cold front from the west comes in for the early part of next week. Rainfall chances will really start to increase on Saturday and linger through Tuesday until the cold front from the west exits. Have only made a few minor tweaks to the extended forecast, mainly to the pops. No frost/freeze headlines expected for the extended with temps running near or slightly above normal...and the growing season not yet started in the far NE. Isolated thunderstorms are possible during the day on Saturday and again with the front Monday. NListemaa FIRE WEATHER... Clear conditions and northwest flow Tuesday allowed fuel moistures to dry to 8 percent across a large portion of north and central Georgia. Portions of eastern Georgia have slightly higher fuel moistures, but anticipate winds and dry relative humidity today to allow these 10-hr fuels to drop to or near the critical 8 percent level. Winds today will be 10 to 15 mph with occasional gusts to 25 mph. Relative humidity values will drop to 25 percent or below generally along and south of the I-85 corridor. Due to these forecast conditions, a Fire Danger Statement has been issued for this area. Similar RH values are expected for Thursday, and another Fire Danger Statement is likely. && .AVIATION... 12Z Update... VFR conditions expected through the period. Increasing northwest winds are expected through the morning, with sustained 10-14kt and gusts to 20-25kt by mid to late morning. Speeds will decrease to 7kt or less overnight. //ATL Confidence...12Z Update... High on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 52 32 66 45 / 0 0 0 0 Atlanta 50 34 65 45 / 0 0 0 0 Blairsville 42 28 60 40 / 0 0 0 0 Cartersville 49 31 64 42 / 0 0 0 0 Columbus 56 35 67 44 / 0 0 0 0 Gainesville 47 34 63 45 / 0 0 0 0 Macon 56 31 67 41 / 0 0 0 0 Rome 49 32 65 42 / 0 0 0 0 Peachtree City 52 31 66 42 / 0 0 0 0 Vidalia 57 35 68 44 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 10 AM EDT this morning for the following zones: Bleckley...Chattahoochee...Crisp...Dodge...Dooly... Emanuel...Houston...Johnson...Laurens...Macon...Marion... Montgomery...Muscogee...Peach...Pulaski...Schley...Stewart... Sumter...Taylor...Telfair...Toombs...Treutlen...Webster... Wheeler...Wilcox. Freeze Watch from late tonight through Thursday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Bleckley...Butts...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...Dade...DeKalb...Dodge...Dooly...Douglas... Emanuel...Fayette...Floyd...Forsyth...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pike...Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... Whitfield...Wilcox...Wilkes...Wilkinson. Freeze Warning until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattooga...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Dade...DeKalb...Douglas...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper... Jefferson...Jones...Lamar...Madison...Meriwether...Monroe... Morgan...Murray...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Troup...Twiggs...Upson... Walker...Walton...Warren...Washington...Whitfield...Wilkes... Wilkinson. && SHORT TERM...31 LONG TERM....NListemaa AVIATION...31
Hazardous weather outlook, Mar 14, 5:05 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 505 AM EDT Wed Mar 14 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 505 AM EDT Wed Mar 14 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Freezing temperatures and areas of frost are likely through the middle part of the morning. A Freeze Warning has been issued for parts of north and central Georgia. A Frost Advisory has been issued for areas farther south in central Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Colder than normal temperatures will continue through Thursday. A Freeze Watch is in effect for late Wednesday into Thursday morning for the majority of the area. Early - bloom plants and crops will be most susceptible to the freezing temperatures. Isolated thunderstorms are possible Saturday and again on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
Nearby
Freeze Warnings in Georgia, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.